# SDR DLM88021288

- Difficulty date: October 29, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 43,123 hours, 36,193 cycles
- Engine time: 12,343 hours, 19,608 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR ANTI-FLOAT TAB DELAMINATED.  REPAIRED PER ER/A 417906-14
